Heavy traffic analysis for continuous polling models

Kroese, DP (1997) Heavy traffic analysis for continuous polling models. Journal of Applied Probability, 34 3: 720-732. doi:10.2307/3215097

Author Kroese, DP
Title Heavy traffic analysis for continuous polling models
Journal name Journal of Applied Probability   Check publisher's open access policy
ISSN 0021-9002
Publication date 1997-09
Sub-type Article (original research)
DOI 10.2307/3215097
Volume 34
Issue 3
Start page 720
End page 732
Total pages 13
Language eng
Keyword queueing theory
continuous polling system
heavy traffic
queue length
age-dependent branching process
exponential approximation
gamma approximation
random measure
generating function
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 14 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 10 Sep 2011, 05:40:54 EST by System User